Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Had a miscarriage. Advised to take multivitamins. Can I conceive again? - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
Doctor:Good afternoon
Doctor:Please proceed with your query
Doctor:Are you there?
User:I am 30 years old and had a miscarriage in the month of march, the cause was not known . I was 7 weeks preg when I miscarried. Now I have been advised to have multivitamin/multiminerla and flaxseed oil tablets. I am a vegeterian and the doctor has asked me to wait for 3 months before trying to concieve again.
User:This month I am again asked to consult the doctor
User:Blood tests were coducted and everything was XXXXXXX .I got vacinated for rubella this time
User:are the tablets prescribed okie?
Doctor:Please wait for few more months
Doctor:Yes, the medicines are fine you can take them
Doctor:I am sorry
Doctor:Please proceed further
User:how long should i wait before trying again?
Doctor:A minimum of 3 months
User:and docotor what could have gone wrong?
User:is travel a problem?
User:i travel to work in company bus
Doctor:Travel is a concern
User:so do you mean i'll have to quit wokrking?
Doctor:No, not at all
Doctor:You might continue working
Doctor:However, you need to travel safe
Doctor:A four wheeler would be better
User:any other medicines you would suggest? my friends would eat folic acid tablets?
Doctor:Of yes, of course, you must take folic acid tablets
Doctor:Let me tell you this
Doctor:Rubella is a live vaccine
Doctor:So it is advisable to wait for a minimum of 3 months before you actually start to conceive
User:okie..i was vaccinated only last month
Doctor:that is the reason you should wait for 3 more months
User:okie doctor
User:any other advise?
Doctor:You can start taking the folic acid medications from 3 rd month onwards
Doctor:Travel as much less as possible
Doctor:Keep yourself relaxed
User:thanks a lot doctor..:)
Doctor:All would be fine
Doctor:Thank you too
Question is related to
Diseases and Conditions
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor